# SDR AALA20150210007

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 65,463 hours, 7,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMER LIGHT IS INOPERATIVE.  R & R R3 DOOR EMER LIGHT LAMP.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-04.  SYS CHECKED NORMAL.
